Ask an expert
Question

12 Jan 2003

STRESS AND ACID BUILD UP
I have suddenly developed acid in my duodenum area. My GP gave me Lanzor to take but I am just wondering if I should take a mild sedative to prevent myself from getting stressed because I am sure it is the stress that is causing the acid build up. Your comments would be most helpful.

Many thanks
Answer 337 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Jozi, I suppose you can use a mild stress pill for a short time, but you will have to be careful, as they’re addictive. The Lanzor® will suppress the acid whether you stress or not, it’s not addictive and in the long run a much safer product to use. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17879 votes
Vote